# SDR CA130812009

- Difficulty date: August 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,664 hours
- Engine: Allsn 250C20B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Tube
- Part number: 206001189001
- Condition: Loose
- Location: Collective
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A DAILY INSPECTION IT WAS NOTICED THAT THE COLLECTIVE CONTROL TUBE ASSY AND CLEVIS END WAS LOOSE WHERE THE CLEVIS IS THREADED AND BONDED INTO THE CONTROL TUBE.   THE CONTROL TUBE WAS REPLACED WITH A SERVICABLE UNIT.
